Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Chronic headaches. Taking vasograin, recurring condition. Permanent cure?

i have been having these headache since i was a young girl i am now 42 nearly every other day i have headache i wil take 2 vasograin an the headache will go, an come back the next day some times i will go to sleep an get up with a headache . i will like to no why i get up very often with headaches , what can be causing it .
Asked On : Wed, 2 Jan 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear Concerned.,
Thanks for writing to us.
You have been getting migraine due to increased secretion of Neurotransmitter "serotonin" in certain areas of brain due to any cause. the triad of migraine being (1)Positive Family History(2)Onset with a Prodrome and impending attack preceded by an Aura(3)Vomitting relieving the symptoms.
The cause of Migraine has to be completely worked up by a Neurologist with special investigations such as CT/MRI of brain to rule out lesions such as SOL/Aneurysms/AVMs.
The treatment options after a definitive diagnosis is made varies as per the decision of Neuro Specialist.
The Medicines prescribed include (1)Analgesics(2)Sympatholytics such as Beta Blockers -Atenolol
(3)Ergot Alkaloids-Vasograine/migranil (3)Phenothiazines-Flunarizine-sold as Sibilium Forte.
Therefore you are hereby advised to consult a Neurologist for a complete work up please.
Wishing you a speedy recovery.,
Best Regards.,
Dr Lt Cdr ASN Bhushan.,
Answered: Thu, 3 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor